# SDR DALA2015071404355

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT RIB BS ZFS 36.50 AT VERTICAL STABILIZER L/E INNER STRUCTURE.  RIB WAS REPLACED IAW SRM 51-30-2, 51-30-5, 51-10-4, 51-10-3, PAR 14, 21.
